# SDR DLM88091009

- Difficulty date: June 7, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 48,378 hours, 36,464 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 593602161
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE AFT LAV SERVICE DOOR AREA SKIN LWR FWD CORNER HAS EVIDENCE OF CORROSION.  REPAIRED SKIN FROM STA 1278-1338 L18L-23L IAW ERA 475018-14 REV ORIG DATED 6/6/09.
